On rational Morley triangles

Andrew Bremner, Joseph R. Goggins, Michael J T Guy, Richard K. Guy

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)177-187
Number of pages11
JournalActa Arithmetica
Volume93
Issue number2
StatePublished - 2000

Fingerprint

Triangle

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Bremner, A., Goggins, J. R., Guy, M. J. T., & Guy, R. K. (2000). On rational Morley triangles. Acta Arithmetica, 93(2), 177-187.

On rational Morley triangles. / Bremner, Andrew; Goggins, Joseph R.; Guy, Michael J T; Guy, Richard K.

In: Acta Arithmetica, Vol. 93, No. 2, 2000, p. 177-187.

Research output: Contribution to journalArticle

Bremner, A, Goggins, JR, Guy, MJT & Guy, RK 2000, 'On rational Morley triangles', Acta Arithmetica, vol. 93, no. 2, pp. 177-187.
Bremner A, Goggins JR, Guy MJT, Guy RK. On rational Morley triangles. Acta Arithmetica. 2000;93(2):177-187.
Bremner, Andrew ; Goggins, Joseph R. ; Guy, Michael J T ; Guy, Richard K. / On rational Morley triangles. In: Acta Arithmetica. 2000 ; Vol. 93, No. 2. pp. 177-187.
@article{2ff2b044d767428e8d94fa9ae736dad1,
title = "On rational Morley triangles",
author = "Andrew Bremner and Goggins, {Joseph R.} and Guy, {Michael J T} and Guy, {Richard K.}",
year = "2000",
language = "English (US)",
volume = "93",
pages = "177--187",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

TY - JOUR

T1 - On rational Morley triangles

AU - Bremner, Andrew

AU - Goggins, Joseph R.

AU - Guy, Michael J T

AU - Guy, Richard K.

PY - 2000

Y1 - 2000

UR - http://www.scopus.com/inward/record.url?scp=0034366301&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034366301&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034366301

VL - 93

SP - 177

EP - 187

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -